# SDR ASAA2024091652575

- Difficulty date: September 16, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 34,001 hours, 10,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY (M1670) REQUIRES REPLACEMENT. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY (M1670), INSTALL TEST GOOD REF B737-900 AMM 33-51-06-960-806.
